Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On bloch-type functions with Hadamard gaps | Journal: | Abstract and Applied Analysis | Volume: | 2007 | Issue Date: | 23-Nov-2007 | Rank: | M23 | ISSN: | 1085-3375 | DOI: | 10.1155/2007/39176 | Abstract: | We give some sufficient and necessary conditions for an analytic function f on the unit ball B with Hadamard gaps, that is, for f(z)= ∑ k=1 ∞ P nk (z) (the homogeneous polynomial expansion of f) satisfying n k+1 / nk <λ>1 for all k∈, to belong to the space ℬpα (B)={ f| sup 0 |
Publisher: | Hindawi |
Show full item record
SCOPUSTM
Citations
33
checked on Apr 3, 2025
Page view(s)
23
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.